# SDR EISA99005

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Control
- Part number: 10251871
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FEET, CABIN PRESSURIZATION BECAME UNCONTROLLABLE IN AUTO OR MANUAL.  REMOVED AND REPLACED AUTO PRESSURE CONTROL AND MANUAL PRESSURE CONTROL.  SYSTEM OPS CHECK GOOD IAW MM 21-30-0.  (M)
